# SDR SWAA2021072923599

- Difficulty date: October 15, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,711 hours, 44,181 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD SUPPORT ATTACH RIB CRACKED / REMOVED AND REPLACED 1 EACH RIB AT DORSAL FIN FWD SUPPORT PER B737-700 SRM 51-40-02-0G-0
